# SDR GTIA2023092637500

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 20,624 hours, 9,085 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST BOTTLE LOW PRESSURE-SVCD R3 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00
